# SDR NACA2021080400001

- Difficulty date: August 4, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 104,215 hours, 18,293 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO DET. AIR STATUS MESSAGE. CORRECTIVE ACTION: DEFERRED IAW MEL 26-16-01-03-01 CAT C @ 1318Z
